# SDR SWAA2022022564784

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO DOOR CUTOUT SUB THRESHOLD WEB HAS CORROSION STA 443-490 / CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED FWD CARGO SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 143A8120. 92679U 12-8-18
